# SDR CALA2015071594120

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 70,912 hours, 8,092 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES & GOUGES FOUND ON NWW RT AFT CORNER, REPAIR BETWEEN 4 EACH FASTENERS AT STATION 400 JUST OTBD OF STRINGER 46R.  REPAIRED IAW ECRA 5331-01722 REV A.
